MAUDE Adverse Event Report: Houston Pulse Gen Model 1000; Generator

Houston Pulse Gen Model 1000; Generator
Model Number 1000
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Medical device site infection (4845)
Date of Event 09/04/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient was brought into surgery due to a stitch abscess and to clean out the area.The initial incision site healed but a small abscess developed around a suture.Update was received that patient underwent wound revision/clean out.The surgeon assessed that the event was due to a reaction to antibiotics and sutures used.Device history records were reviewed for generator and lead.The generator and lead passed all specifications prior to distribution and were hp sterilized.No other relevant information has been received to date.
 
Additional Manufacturer Narrative
Device evaluation is not necessary as the reported event is not related to the functionality or delivery of therapy of the device.

Brand Name
Pulse Gen Model 1000
Common Device Name
Generator
Manufacturer (Section D)
Houston
100 cyberonics boulevard
houston TX 77058
Manufacturer (Section G)
Houston
100 cyberonics boulevard
houston TX 77058
Manufacturer Contact
cindy scott
100 cyberonics blvd
houston, TX 77058
+1(281)667-2681
MDR Report Key50888726
Report Number1644487-2026-11134
Device Sequence Number10679838
Product Code LYJ
UDI-Device Identifier05425025750405
UDI-Public05425025750405
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryFM
PMA/510(K) Number
P970003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Nurse Practitioner
Type of Report Initial
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number1000
Device Lot Number206783
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/04/2026
Initial Report FDA Received Date09/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/03/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age41 YR
Patient SexMale